Krokodil, a highly addictive desomorphine, is causing panic, zombie-like symptoms, and the slow, painful, death of many of its users.
At three times the potency for just a tenth of the price of heroin, not only is Krokodil easy to obtain, it’s nearly impossible to fully recover from. Made from a simple mixture of over-the-counter codeine-based “headache” pills and household ingredients such as paint thinner, iodine, and gasoline; it’s a cheap, but deadly source for a high. The use and manufacture of this deadly drug is reaching near epidemic proportions in Russia, as many ignore health warnings issued by the government.
Users of Krokodil quickly develop scaly green skin around injection points, but this is just one of the side effects caused by the poisons in this deadly drug. After just a few doses, users will suffer from intense swelling, splitting, and rotting of the flesh down to the literal bone.
Sadly, most users of Krokidil are so addicted that they continue to use the drug until they literally fall to pieces and rot to death. It would not be a stretch to call these unfortunate individuals the “walking dead“. As the number of users continues to rise, despite the widely known symptoms, the Russian government is struggling to get the situation under control.
Some people are implying that it’s possible a combination of “bath salts” and Krokodil could create one of the world’s first official “Undead Zombies“. We aren’t sure what would happen should the two drugs meet within one users, but we’re betting the results would not be nice.
If you’re interested in seeing exactly what Krokodil has done to some of its users, feel free to click the following link. But be warned that the image in extremely graphic and not for the faint of heart.
WARNING: EXTREMELY GRAPHIC IMAGERY – click to view effects of Krokodil
We hope you don’t need us to say this, especially after you’ve finished reading this article, but we’ll say it anyway… Don’t do drugs, they can turn you into mindless rotting Zombies.